MathSciNet Relay Station
MathSciNet bibliographic data
MR1916482 (2003f:18004) 18C15 (18D05)
Le Creurer, I. J.; Marmolejo, F.; Vitale, E. M. Beck's theorem for pseudo-monads. J. Pure Appl. Algebra 173 (2002), no. 3, 293–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement